Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A localisation principle for quadratic spaces over Laurent extensions

Authors: Raman Parimala and Parvin Sinclair
Journal: Proc. Amer. Math. Soc. 89 (1983), 202-204
MSC: Primary 11E88; Secondary 13C05
MathSciNet review: 712622
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove here that the localisation principle holds for anisotropic quadratic spaces over $ R[T,{T^{ - 1}}]$, where $ R$ is an integral domain in which 2 is invertible. We also give an example of an isotropic quadratic space over $ R[T,{T^{ - 1}}]$ for which the localisation principle does not hold.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11E88, 13C05

Retrieve articles in all journals with MSC: 11E88, 13C05

Additional Information

Keywords: Laurent extensions, anisotropic, quadratic spaces, localisation principle
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society